# SDR SWIA201024853

- Difficulty date: August 29, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 31,664 hours, 44,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT EXTERNAL EMERGENCY LIGHT INOPERATIVE. (MAINTENANCE)RELAMPED.
